All my symptoms along the way have been extreme brain fog, dry skin, dry burning eyes, hair falling out, cold hands and feet and cold to the core. Taken at least 10 years to get diagnosed. House move and new GP facilitated this as previously all my results were "within range". Was on 100mcg levothryoxine last summer. New endo increased it by 50% as my levels were very low (with the exception of thyroid antibodies which were rocking up at +1100) as my body was producing T4 but not converting to T3. On check up, tests showed the conversion but too much T4 so levothryoxine reduced to 125mcg per day. Saw Endo last week, T3 level 0.03 so been prescribed T3, 5mcg twice a day and reduce levothryoxine to 100mcg per day. I had what I can only guess at being "cold turkey" like symptoms...........nausea, clammy, colder than usual hands/feet/body, brain fog, extreme exhaustion (12 hours uninterrupted sleep and could have had another 12). Spoke to endo and he has put me back on the 125mcg dose of levothryoxine plus the 5mcg twice a day of t3. This is day three of the 125mcg does and now barely able to sleep, feel extremely anxious/jittery about everything/near to tears (just not my kind of thing). Have read this could be due to overdose. Am wondering if I should wean myself back to the 100mcg per day of levothyroxine and continue with the t3 rather than just straight drop from 125mcg to 100mcg per day? Anyone else had these problems? What did you do? Thank you.
Last edited by DawnieB
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.